# SDR AALA2020081769001

- Difficulty date: August 15, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L429647
- Condition: Damaged
- Location: Lt Cockpit
- Part time: 16,168 hours, 7,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BLURRED FIXED WINDOW LEFT HAND SIDE COCKPIT. REPLACED FIXED WINDOW LEFT HAND SIDE IN COCKPIT IAW AMM 56-11-12-400-002-A.
